Open Access
2011 Periodic Problems of Difference Equations and Ergodic Theory
B. A. Biletskyi, A. A. Boichuk, A. A. Pokutnyi
Abstr. Appl. Anal. 2011(SI1): 1-12 (2011). DOI: 10.1155/2011/928587


The necessary and sufficient conditions for solvability of the family of difference equations with periodic boundary condition were obtained using the notion of relative spectrum of linear bounded operator in the Banach space and the ergodic theorem. It is shown that when the condition of existence is satisfied, then such periodic solutions are built using the formula for the generalized inverse operator to the linear limited one.


Download Citation

B. A. Biletskyi. A. A. Boichuk. A. A. Pokutnyi. "Periodic Problems of Difference Equations and Ergodic Theory." Abstr. Appl. Anal. 2011 (SI1) 1 - 12, 2011.


Published: 2011
First available in Project Euclid: 15 March 2012

zbMATH: 1222.34074
MathSciNet: MR2822094
Digital Object Identifier: 10.1155/2011/928587

Rights: Copyright © 2011 Hindawi

Vol.2011 • No. SI1 • 2011
Back to Top